My recent report reads:
HIVRNA: less than 1.0+02 IU/ML
White cell: 3.8 10^9L
NEU: 1.39 10^9 L.
(on Lamivudine(3TC), tenofovir,kaletra (lopinavir/r) for 1.5 month, CD4 was 9, HIVRNA: 3.4 IU/ML 3 month ago.)
Could you please let me know what does this report mean? Am I getting better or still quite poorly?
My recent report reads:
I am HIV positive and my viral load is less than 40 so I am undetectable. My CD4 count is 534.
Will my CD4 count ever go up?
I also wanted to know that since I am HIV positive and I have herpes as well and my girlfriend does too, what are our chances of having a baby naturally without passing it to my negative girlfriend or the baby?
Both of our herpes are suppressed.
Could you please advise how long does it take for peripheral neuropathy (numb/tingling feet, difficult walking/standing for long, experiencing night shock and sweating around ankles) to recover after changing medicine (has taken stavudine for 2 months)? My CD4 is now 99.
I am HIV positive and pregnant.
I am thinking of having an abortion, how risky is it?
My girlfriend and I are so in love. We want to have a baby naturally but I
am HIV positive, and she has herpes.
What do you suggest we do to have this baby naturally and not pass it on to her or the baby?
I am on antiretroviral drugs and have been undetectable for over a year.
Hi. Two weeks ago I did a home test because my periods where late. the result was positive. I then went to see a doctor who suggested I come back in a week. I went back today and I am 7 weeks pregnant.
My worry is that I’ve been taking Stocrin for 9 months. I am so scared that my baby might be affected.
Should I stop taking the medication immedietly, or has the damage been done?
I am 31 year old South African lady I was diagnosed with TB in 2011 and started taking medication in June 2011, I however discovered that I am HIV positive in January 2012 and I had pneumonia. My CD4 count was 43.
I have been Atripla (efavirenz, FTC + tenofovir) for two months I try to take my medication at the same time daily but sometimes on the weekends I come home late I miss my dosage. I missed two days dosage and I am on my second month.
Since taking Atripla I am easily irritable, aggressive and short tempered. My skin itches and I am a bit darker facially. My brain functions slowly, I take time to understand and sometimes when people talk to me its like I am in another world. Please advise if this is going to be life time thing?
I have been HIV positive for the past 5 years and I am on Atripla. My CD4 count is 500 and my viral load is undetectable.
I was wondering are there insurance companies, in Ireland or the UK, that offer Life Insurance for the likes of me?
The best way to answer this complicated question is to look at HIV and HIV drugs separately in terms of the brain. HIV and the brain HIV gets into the brain within the first few weeks of infection. However, most …
I am very concerned about the discordant guidelines that have been recently updated in the UK and the USA regarding when to start treatment in treatment-naive individuals, like myself.
The UK still recommends to start treatment when CD4<350.
However the USA guidelines have decided that EVERYONE with HIV should start treatment as soon as possible, with special emphasis on those patients with CD4 <500.
My CD4 is about 700 and Viral Load about 1000.
Reading these news has made me very concerned and I feel very uneasy as to what guidelines to follow. I dont understand why would both countries differ so much on their recommendations, unless it is a case where the UK is aiming to save money since HIV Treatment is free on the NHS.
Please help me ease my worries, as I feel like every day that passes I should be on treatment rather than wait till my immune system is irreversibly damaged.
For the past year or so I have felt quite bloated. I was diagnosed with a hiatus hernia and have medication to control that. However, I still have an uncomfortable feeling in my stomach which feels like its pressing against my ribs. I explained the feeling to my doctor of just having too much stomach for my body. Doesn’t hurt, just feels uncomfortable like it shouldn’t be there. The doctor explained that this could be a result of fat accumulation. I have read a bit about this on your web, as well as others. My treatment combination is Truvada/Darunavir/Ritonavir.
They have taken extra blood to check my thyroid and also check for diabetes to rule these out. I haven’t heard anything (bloods over 2 weeks ago) so I assume they’re fine. I don’t usually get my results until my next appointment (every 3 months) – they just phone me if there is something not right!
I go to the gym about 4 times a week and do cardio and resistance training. Cardio is at least 45 mins per session (keeping my heart rate at around 140). I have a pretty good diet.
My question is, is there anything else I can do to help shift this fat accumulation? Doctor says my diet and exercise will help. Will the fat reduce over time, if I keep watching my diet and keep up with the exercise?
Doc said we can discuss treatment optionsat my next appointment in June, however, apart from this feeling I get on well with my meds so not really wanting to change. For info, CD4 is about 800 and VL undetectable.
I’m 44, male, and I have been tested positive end of December 2011. I think I got infected between October and November 2011.My first screening was at the end of January (week 10 from supposed time of infection). My results showed CD4 421 and viral load 3.7 logs.
I was a little disappointed about CD4 results since the infection is recent and I was expecting a higher CD4 count while viral load looks to me lower than expected.
I saw a few charts that show CD4 going down a lot after conversion and going up a bit after that time so I hope next screening will show higher CD4 count
Now I have a big doubt on my mind. Do you think according to my January value it makes sense to consider this as a recent infection?
Thank you for your answer.
I found this website recently and I found it great !!
Hello, I do understand HIV can be transmitted from mother to child through breast feeding.
My question is this. Is there no possibility for the mother to give the breast milk safely to the child by using the breast pump system where by she pumps out the breast milk preserve it in the freeze and thaw it to give the child.
Will the HIV virus not die during this process?
Hi. I recently got diagnosed with HIV. CD4 count of 70 and Viral count over 400,000. Pretty bad.
My doctor has started me immediately on Atripla and I feel a bit better after 2 weeks. In addition he has put me on Bactrim to prevent any lung infection due to the low CD4 count.
The question I have is do the two drugs I am taking have interactions that I should be aware of? Also has anyone gone through the same meds together? Thanks.
Is it true that taking multivitamins on daily basis can reduce mitochondrial toxicity caused by ARVs? If it is true please advise me on the type of multivitamins which are effective.
I am on Kivexa (abacavir and 3TC) and Stocrin (efavirenz), can I take testosterone and Deca?
(Deca-durabolin is the brand name for a steroid called nandrolone decanoate)
I’m currently dating this woman who has HIV and hepatitis B. She didn’t
tell me she had this. We didn’t have sex as she didn’t want to.
So a couple months went by. We were at her house. Then she told me she had HIV
and hepatitis B. I didn’t know what to say or do. She takes care of herself by taking her meds and eats right.
She says her count is low. I still don’t know what that means. But anyways, I’ve grown to
love and want a future with her.
We had sex a few times after she told me. I used protection. But I love this woman. And I want to marry her someday. And have kids with her.
She had boyfriends before we met and they never got infected.
My question is. Her count is low and if don’t use protection can I get infected. And what about the day I marry her and we want to have kids?
How do we make this happen without me getting infected?
I really love this woman. Please help I’m confused.
Can you please give me your opinion about a website selling an alternative product called baariz?
Also what is the best online website to purchase HIV medicines and will they deliver to my country, I just don’t want to buy it from local pharmacies due to strict law regarding HIV persons.
Thank you for your help.
I have to take one Imodium once daily to control my diarrhea caused by wasting at the moment, plus Kaletra, tenofovir and lamivudine. I am also taking vitamin B12.
My ankle and leg are all hurting and my ankle sweats a lot at night. I often wake up with leg and ankle pain and discomfort.
I have very disturbed and shallow sleep and struggle a lot with weakness, sleeplessness and foot /leg problems.
I started taking treatment from 10 February. I switched from Stavudine (d4T) to Tenovir after 1 month (now on tenofovir, Kaletra and lamivudine).
I am from China and it is difficult to get support.
Why has the ankle sweat and peripheral neuropathy (tingling) symptom worsen after I stopped d4T?
I am currently experiencing wasting and very bad diarrhea. My CD4 count is 9. I am on Kaletra, lamivudine and tenofovir regime for 2 weeks after switching over from stavudine (d4T), Kaletra and lamivudine twice daily for 1 month due to foot numbness problem.
I am having problems sleeping now for a week (maybe 10 minutes sleep every 2 hours at night) and wonder if this is some medicine side effect or just a symptom?